# SDR ERAA061002

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10531980
- Condition: Misoverhauled
- Location: Tail Rotor
- Part time: 1,645 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED REPAIRED FROM AEC AND BLADES WILL NOT BALANCE.
